2/27 (Tue.) The prardox of choice (Host: Rock)

回覆文章
頭像
Rock
YOYO member
文章: 2168
註冊時間: 週三 10月 31, 2007 9:03 am

2/27 (Tue.) The prardox of choice (Host: Rock)

文章 Rock »

The paradox of choice

Hi, this topic was introduced by Wenhan many many years ago in Yoyo. It was new and creative at that time; it is kind of old and not so creative now, as many of you already know it. But Yoyo people always deliver interesting ideas. I think this time it's good, too.
The following is a newer video.

Session One
1. How many different shampoos are there in a Carrefour in Taiwan? How do you make your choice buying a shampoo there? Is the shopping experience usually easy and happy for you, or not? Why?
2. Please make a list of all "the examples that modern progress has made possible for us" mentioned in the TED talk. Tell people which one is more interesting to you.
3. Share an experience of "paralysis is a consequence of having too many choices" in your life. How did you overcome the paralysis? Was the outcome good?

Session Two
4. What is the secret of happiness? Does it make sense? Does it always work? How do you make it work?
5. Do you think people in Taiwan have too much freedom so they are affected by this hard-choice effect? What are some of the things that you have seen which gives us too much choice? What do people do to get rid of it?
6. Everybody needs a fish bowl. What is your fishbowl and how does it help?

-------------------------------------------------------------------
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $100)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
最後由 Rock 於 週二 2月 27, 2024 11:24 am 編輯,總共編輯了 15 次。
In matters of style, swim with the current; in matters of principle, stand like a rock.
miller
YOYO member
文章: 106
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 2/27 (Tue.) The prardox of choice (Host: Rock)

文章 miller »

Move to the top.
janet12tw
Member
文章: 138
註冊時間: 週日 5月 31, 2009 6:13 am

Re: 2/27 (Tue.) The prardox of choice (Host: Rock)

文章 janet12tw »

Move to the top
回覆文章